# SDR DALA2025092306961

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 58,759 hours, 43,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ER/A 626909-14AD SECTION IV LT WING REAR SPAR LOWER STRAP REPAIR.   COMPLIED WITH ER/A 626909-14AD REV. E SECTION IV AND PRI 626909- 14AD REV. E REV 0 - 4. LH WING REAR SPAR LOWER STRAP REPAIR. (1212786)
